Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

LuDamnion

Veteran Member
  • Total Reviews

    0
  • Content Count

    94
  • Joined

  • Last visited

Community Reputation

0 Neutral

About LuDamnion

  • Rank
    Junior Member
  1. Thanks for the advice, it is much appreciated. I have a question. Do you put BP right after you shave? Also, I'm afraid of staining shirts and clothes in general, any more tips on that? Thanks
  2. I couldnt agree more.... My acne was moderate for a few years....then it was fine my senior year. Unexpectetly it became worse and worse. All on the side of my face. Not knowing anything I thought it would "go away". it didnt. It took me a lonnng time to finally go see a derm. and after 2 different antibotics i went on accutane finally. It was horrible, my acne got worse till month three. After then It got better. Im almost all clear now but i have ALOT of redmarks and some minor scars. luc
  3. yeah about a week for me too..maybe a little more.
  4. so ur on accutane and taking procative? I wouldnt advice using any topicals while on accutane because its only going to irratate the skin, and proactive wont do anything that accutane isnt already doing. as for prevention of scars, just be careful not to pick, and just be sensitive with your skin overall. im not aware of anything else u can do to actually prevents scars. some say to moisturize alot to keep the skin from drying, but i doubt that will prevent scars.
  5. december isnt just "unlucky"...i didnt have a horrible breakout in the first month, but months 2-4 were horrible. But at the end its all good. Thats a tough situation ur in, idk what to tell u, if Retin A is working then maybe stick with it. but its up to you
  6. yeah its possible...some ppl get acne back around that time even though they took a full treatment. i had 5 months on it and got taken off for a month, and its already coming back. I guess you really need a good treatment to get rid of it for a long time.
  7. the thing about creatine is that it has effects on the liver. Now while im not sure if its safe to take it with accutane, i wouldnt, because accutane is a powerful drug and everyone reacts differently to it. For the best advice i would ask your derm about it.
  8. hey, i dont know if i can help but ill try. ive been on accutane for 5 months, and been working out too. Getting protein the normal way through food is perfectly fine. But i wouldnt recommend any protein shakes or creatine or such. As for vitamin A, you can eat those foods as well, just nothing like liver which is has huge quantaties of vitamin A. The reason some say not to eat it is because it might make your side effects, like dry skin, worse. Also, when u work out you might experience p
  9. hey thanks, looks like we were on the same boat. yeah im sort of clear but i can feel it coming back. im still worried about having an initial breakout
  10. well i was on accutane for 20 weeks at 80mg for 4 months and the 5th month at 120mg. but my blood tests were bad, and i was taken off. I was suppossed to be on 6 or 7 month course. Well its been almost 2 months since ive been off, and now im going back to 80mg a day. I have already started to get new breakouts, even though i was clear for a little bit, my BIGGEST concern is that when i start ill have another horrible initial breakout. Im hoping ill only have to stay one more month on it. C
  11. ok, so i finished 20 week course last month, but i was supposed to stay on for a few more months, however, my blood tests were bad so ive been off for a month. well now it looks like ill be going back on it, 80 mg per day..its been a month and a half since i last took accutane, can i expect another initial breakout? my acne has really subsided by minor acne and one cyst are creeping back, and i wanna know if ill breakout again when i go on it. thanks guys.
  12. wow, i was wondering the same thing. ive been off a month, no more dry lips THANK GOD, but sometimes i still get flush iredness in the face and arms.
  13. it all matters on the individual really. and your dosage too. You probably, like everyone else, needs to take a blood test monthly. That test is to see how your liver is functioning. Accutane can really strain your liver, and alcohol has adverse effects on the liver as well, so common logic is that the two dont mix. But of course, everyone is different and you liver might be fine. If your dosage is high, or higher then it should be according to your weight, then there is a possiblity that
  14. wow, i started right the day after really. The derm didnt care, but its not like he cares much about anything honestly.
  15. yeah i dont think creatine is a good option while on accutane at all... as for lifting and such, u just gotta be careful. The problem ive had, and numerous other ppl, is lower back aches that hurt for like 10 seconds when laying down or doing something else. Just be careful, joint problems can occur too.
×